# SDR USAA20090209BB032

- Difficulty date: February 9, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUB - THE R4 DOOR SLIDE ENGAGEMENT LIGHT REQUIRED A RELAMP.  MAINTENANCE RELAMPED THE R4 DOOR SLIDE ENGAGEMENT LIGHT.
